Volume 20, Issue 4
A Regularized Conjugate Gradient Method for Symmetric Positive Definite System of Linear Equations

Zhong Zhi Bai & Shao Liang Zhang

DOI:

J. Comp. Math., 20 (2002), pp. 437-448

Published online: 2002-08

Preview Full PDF 36 1089
Export citation
  • Abstract

A class of regularized conjugate gradient methods is presented for solving the large sparse system of linear equations of which the coefficient matrix is an ill-conditioned symmetric positive definite matrix. The convergence properties of thesemehtods are discussed in depth, and the best possible choices of the parameters invoved in the new methods are investigated in detail. Numberical relaxation methods and classical conjugate direction methods.

  • Keywords

Conjugate gradient method Symmetric positive definite matrix Regularization Ill-conditioned oinear system

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-20-437, author = {}, title = {A Regularized Conjugate Gradient Method for Symmetric Positive Definite System of Linear Equations}, journal = {Journal of Computational Mathematics}, year = {2002}, volume = {20}, number = {4}, pages = {437--448}, abstract = { A class of regularized conjugate gradient methods is presented for solving the large sparse system of linear equations of which the coefficient matrix is an ill-conditioned symmetric positive definite matrix. The convergence properties of thesemehtods are discussed in depth, and the best possible choices of the parameters invoved in the new methods are investigated in detail. Numberical relaxation methods and classical conjugate direction methods. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8930.html} }
TY - JOUR T1 - A Regularized Conjugate Gradient Method for Symmetric Positive Definite System of Linear Equations JO - Journal of Computational Mathematics VL - 4 SP - 437 EP - 448 PY - 2002 DA - 2002/08 SN - 20 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8930.html KW - Conjugate gradient method KW - Symmetric positive definite matrix KW - Regularization KW - Ill-conditioned oinear system AB - A class of regularized conjugate gradient methods is presented for solving the large sparse system of linear equations of which the coefficient matrix is an ill-conditioned symmetric positive definite matrix. The convergence properties of thesemehtods are discussed in depth, and the best possible choices of the parameters invoved in the new methods are investigated in detail. Numberical relaxation methods and classical conjugate direction methods.
Zhong Zhi Bai & Shao Liang Zhang. (1970). A Regularized Conjugate Gradient Method for Symmetric Positive Definite System of Linear Equations. Journal of Computational Mathematics. 20 (4). 437-448. doi:
Copy to clipboard
The citation has been copied to your clipboard